Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Relationship between meningitis and this weakness

my aunty had menigitis 0ne moth back..she was admitted and was on antibiotics...and the infection was cured and discharged 10 days back...and now she devolped sudden loss of function of half side of there any relationship between meningitis and this weakness..
Asked On : Fri, 25 Sep 2009
Answers:  3 Views:  462
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
My grand mother has weakness in the limbs. She had hemiplegia. In hemiplegia the hands and legs on one side of the body become very weak. She was unable to lift the hand ad leg, unable to walk. She is on treatmetn but still it is the same. I think nothing can be done once the patient gets it
Answered: Sun, 11 Oct 2009
  User's Response
See a good neurologist. It requires immediate attention, later it will be difficult to treat. Your aunty also needs a CT scan, take her to the highere centers for treatment
Answered: Fri, 9 Oct 2009
  Anonymous's Response

yes it can be. i have heard that brain infections sometimes can lead to half side paralysis.

Answered: Fri, 25 Sep 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor